Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 470205, 9 pages
http://dx.doi.org/10.1155/2015/470205
Research Article

On Pointwise Approximation of Conjugate Functions by Some Hump Matrix Means of Conjugate Fourier Series

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Ulica Szafrana 4a, 65-516 Zielona Góra, Poland

Received 20 October 2014; Revised 7 January 2015; Accepted 21 January 2015

Academic Editor: Rodolfo H. Torres

Copyright © 2015 W. Łenski and B. Szal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Zygmund, Trigonometric Series, Cambridge, UK, 2002.
  2. L. Leindler, “On the degree of approximation of continuous functions,” Acta Mathematica Hungarica, vol. 104, no. 1-2, pp. 105–113, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. Leindler, “Integrability conditions pertaining to Orlicz space,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 2, article 38, 6 pages, 2007. View at Google Scholar · View at MathSciNet
  4. W. Lenski and B. Szal, “Approximation of functions from Lp(w~)β by linear operators of conjugate Fourier series,” Banach Center Publications, vol. 9, pp. 237–247, 2011. View at Google Scholar
  5. B. Szal, “A note on the uniform convergence and boundedness a generalized class of sine series,” Commentationes Mathematicae, vol. 48, no. 1, pp. 85–94, 2008. View at Google Scholar · View at MathSciNet
  6. V. N. Mishra and L. N. Mishra, “Trigonometric approximation of signals (functions) in Lp-norm,” International Journal of Contemporary Mathematical Sciences, vol. 7, no. 19, pp. 909–918, 2012. View at Google Scholar
  7. M. L. Mittal, B. E. Rhoades, V. N. Mishra, and U. Singh, “Using infinite matrices to approximate functions of class Lip(α, p) using trigonometric polynomials,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 667–676, 2007. View at Publisher · View at Google Scholar
  8. K. Qureshi, “On the degree of approximation of functions belonging to the Lipschitz class by means of a conjugate series,” Indian Journal of Pure and Applied Mathematics, vol. 12, no. 9, pp. 1120–1123, 1981. View at Google Scholar · View at MathSciNet
  9. S. Lal and H. K. Nigam, “Degree of approximation of conjugate of a function belonging to (ξ(t),p) class by matrix summability means of conjugate Fourier series,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 9, pp. 555–563, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Qureshi, “On the degree of approximation of functions belonging to the class Lip (α, p) by means of a conjugate series,” Indian Journal of Pure and Applied Mathematics, vol. 13, no. 5, pp. 560–563, 1982. View at Google Scholar · View at MathSciNet
  11. S. Lal, “On the degree of approximation of conjugate of a function belonging to weighted W(Lp,ξ(t)) class by matrixsummability means of conjugate series of a Fourier series,” Tamkang Journal of Mathematics, vol. 31, no. 4, pp. 279–288, 2000. View at Google Scholar
  12. S. Sonker and U. Singh, “Degree of approximation of the conjugate of signals (functions) belonging to Lip (α, r)-class by (C, 1)(E, q) means of conjugate trigonometric Fourier series,” Journal of Inequalities and Applications, vol. 2012, article 278, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. W. Lenski and B. Szal, “Approximation of functions belonging to the class Lpωβ by linear operators,” Acta et Commentationes Universitatis Tartuensis de Mathematica, vol. 13, pp. 11–24, 2009. View at Google Scholar · View at MathSciNet